Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Lacey, Michael; Petersen, Karl; Wierdl, Mate; Rudolph, Dan
Random ergodic theorems with universally representative sequences. Annales de l'institut Henri Poincaré (B) Probabilités et Statistiques, 30 no. 3 (1994), p. 353-395
Full text djvu | pdf | Reviews MR 1288356 | Zbl 0813.28004 | 5 citations in Numdam

stable URL: http://www.numdam.org/item?id=AIHPB_1994__30_3_353_0

Bibliography

[1] A. Bellow and V. Losert, The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences, Trans. Amer. Math. Soc., 288, 1985, p. 307-345.  MR 773063 |  Zbl 0619.47004
[2] A. Bellow, R.L. Jones and J. Rosenblatt, Almost everywhere convergence of weighted averages, Math. Ann., 293, 1992, p. 399-426.  MR 1170516 |  Zbl 0736.28008
[3] V. Bergelson, M. Boshernitzan and J. Bourgain, Some results on non-linear recurrence, Preprint.
[4] N.H. Bingham and Ch. M. Goldie, Probabilistic and deterministic averaging, Trans. Amer. Math. Soc., 269, 1982, p. 453-480.  MR 637702 |  Zbl 0477.60032
[5] J.R. Blum and R. Cogburn, On ergodic sequences of measures, Proc. Amer. Math. Soc., 51, 1975, p. 359-365.  MR 372529 |  Zbl 0309.43001
[6] J. Bourgain, On the maximal ergodic theorem for certain substets of the integers, Israel J. Math., 61, 1988, p. 39-72.  MR 937581 |  Zbl 0642.28010
[7] J. Bourgain, An approach to pointwise ergodic theorems, Springer Lecture Notes in Math., 1317, 1988, p. 204-223.  MR 950982 |  Zbl 0662.47006
[8] J. Bourgain, H. Furstenberg, Y. Katznelson and D. Ornstein, Return times of dynamical systems, appendix to Pointwise ergodic theorems for arithmetic sets, by J. Bourgain, Pub. Math. I.H.E.S., 69, 1989, p. 5-45.
Numdam |  MR 1019960 |  Zbl 0705.28008
[9] A. Del Junco and J. Rosenblatt, Counterexamples in ergodic theory and number theory, Math. Ann., 245, 1979, p. 185-197.  MR 553340 |  Zbl 0398.28021
[10] R. Durrett, Probability theory and examples, Wadsworth & Brooks/Cole, Belmont, CA, 1991, p. 394.  Zbl 0709.60002
[11] P. Hall and C.C. Heyde, Martingale limit theory and its applications, Academic Press, New York, 1980.  MR 624435 |  Zbl 0462.60045
[12] R. Jones, J. Olsen and M. Wierdl, Subsequence ergodic theorems for LP contractions, Trans. Amer. Math. Soc., To appear.  MR 1043860 |  Zbl 0786.47005
[13] R. Jones and M. Wierdl, Examples of a.e. convergence and divergence of ergodic averages, Preprint.  MR 1293406
[14] L. Meilijson, The average of the value of a function at random points, Israel J. Math., 15, 1973, p. 193-203.  MR 329010 |  Zbl 0275.60069
[15] K. Petersen, Ergodic Theory, Cambridge University Press, Cambridge and New York, 1983 and 1989.  MR 833286 |  Zbl 0507.28010
[16] K. Petersen, On a series of cosecants related to a problem in ergodic theory, Comp. Math., 26, 1973, p. 313-317.
Numdam |  MR 325927 |  Zbl 0269.10030
[17] M. Wierdl, Pointwise ergodic theorem along the prime numbers, Israel J. Math., 64, 1988, p. 315-336.  MR 995574 |  Zbl 0695.28007
Copyright Cellule MathDoc 2014 | Credit | Site Map